Infinitesimal variations of hodge structure (III) : determinantal varieties and the infinitesimal invariant of normal functions
Compositio Mathematica, Tome 50 (1983) no. 2-3, p. 267-324
@article{CM_1983__50_2-3_267_0,
     author = {Griffiths, Phillip A.},
     title = {Infinitesimal variations of hodge structure (III) : determinantal varieties and the infinitesimal invariant of normal functions},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {50},
     number = {2-3},
     year = {1983},
     pages = {267-324},
     zbl = {0576.14009},
     mrnumber = {720290},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1983__50_2-3_267_0}
}
Griffiths, Phillip A. Infinitesimal variations of hodge structure (III) : determinantal varieties and the infinitesimal invariant of normal functions. Compositio Mathematica, Tome 50 (1983) no. 2-3, pp. 267-324. http://www.numdam.org/item/CM_1983__50_2-3_267_0/

[1] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris: Topics in the Theory of Algebraic Curves, To appear.

[2] J. Carlson and P. Griffiths: Infinitesimal variations of Hodge structure and the global Torelli problem. Journées de géométrie algébrique d'Angers, Sijthoff and Nordhoff (1980) 51-76. | MR 605336 | Zbl 0479.14007

[3] F. Elzein and S. Zucker: Extendability of the Abel-Jacobi map. To appear.

[4] R. Friedman: Hodge theory, degenerations, and the global Torelli problem. Thesis, Harvard University (1981).

[5] R. Friedman and R. Smith: The generic Torelli theorem for the Prym map. Invent. Math. 67 (1982) 473-490. | MR 664116 | Zbl 0506.14042

[6] P. Griffiths and J. Harris: Principles of Algebraic Geometry, John Wiley, 1978. | MR 507725 | Zbl 0408.14001

[7] P. Griffiths: A theorem concerning the differential equations satisfied by normal functions associated to algebraic cycles. Amer. J. Math. 101 (1979) 94-131. | MR 527828 | Zbl 0453.14001

[8] P. Griffiths: Periods of certain rational integrals. Ann. Math. 90 (1969) 460-541. | MR 260733 | Zbl 0215.08103

[9] K. Kodaira and D.C. Spencer: On a theorem of Lefschetz and the lemma of Enriques-Severi-Zariski. Proc. Nat. Acad. Sci, U.S.A. 39 (1953) 1273-78. | MR 68286 | Zbl 0053.11702

[10] M. Kuranishi: New proof for the existence of locally complete families of complex structures. In: Proceedings of the Conference on Complex Analysis, Minneapolis 1964, NY, Springer-Verlag, 1965. | MR 176496 | Zbl 0144.21102

[11] I. Kynev: The degree of the Prym map is equal to one. Preprint.

[12] S. Lefschetz: L'Analysis Situs et la Geometrie Algebrique, Paris, Gauthier-Villars, 1924. | JFM 50.0663.01

[13] B. Saint-Donat: On Petri's analysis of the linear system of quadrics through a canonical curve. Math. Ann. 206 (1973) 157-175. | MR 337983 | Zbl 0315.14010

[14] D.C. Spencer and M. Shiffer: Functionals on finite Riemann surfaces, Princeton Univ. Press. | Zbl 0059.06901

[15] S. Zucker: Generalized Intermediate Jacobians and the theorem on normal functions. Invent. Math. 33 (1976) 185-222. | MR 412186 | Zbl 0329.14008